Aa
A
A
Close
Avatar universal
Need Completely withdrawal
Doctor prescribe me to take effexor xr for almost 1 year, later he told me to slowly withdraw this medicine then i started i withdraw but after one month suddenly i used to wake up and i have little anxiety not like before i used to have when i didn't treat to depressio... [More] n and axiety,then DR. told me, relapse so i again started. after three months one year will be finishing so plz suggest me how to withdraw this time completely.
Thanks again for ur most helpful services
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
2020005 tn?1464196836
Blank
KTowne commented on KTowne's status
13 hrs ago
2020005 tn?1464196836
Blank
KTowne commented on veronica0808's status
13 hrs ago
Avatar universal
Blank
kah_1409 added the Weight Tracker
14 hrs ago
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
Avatar m tn
Blank
Paxiled
Arlington, VA
1551327 tn?1414146344
Blank
Bubulous
Tompkinsville, KY
1415482 tn?1459706314
Blank
Kayannaboo
Kingston, Jamaica
Depression Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Mood Disorders Answerers
Avatar m tn
Blank
Paxiled
Arlington, VA
1551327 tn?1414146344
Blank
Bubulous
Tompkinsville, KY
1415482 tn?1459706314
Blank
Kayannaboo
Kingston, Jamaica